# SDR YENA201711250965

- Difficulty date: November 25, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 2647
- Aircraft time: 48,288 hours, 16,836 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 182, BNA-FLL. METALLIC ODOR IN CABIN & FLIGHT DECK. NOTICED 1ST FROM PAX IN ROW 8. 1 FA USED O2 AND WAS DIZZY FROM THE EVENT DURING DESCENT; ODOR PRESENT DURING DESCENT. COMPLIED WITH INFO NOTICE 2017-T015B SECTION A. AIRCRAFT OK FOR SERVICE. DURING INSP FOUND RIGHT RECIRC FAN C/B POPPED. PLACED FAN ON MEL. SUSPECT BAD RECIRC FAN THE CAUSE OF THE ODOR EVENT. SUPPLEMENTAL INFORMATION TO FOLLOW.
